# SDR SWAA2016032150037

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 71,406 hours, 58,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C027093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXIT DOOR LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
